# SDR SWI2025F01801

- Difficulty date: July 12, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSCOWL LOWER OTBD SLIDER IS CHAFED.   RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-54-21-1749 REV -.
